# SDR TI1R001371

- Difficulty date: November 14, 2000
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1042011968E
- Part serial: 150090
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENCO ALTIMETER, CODE OFF, FLAG WILL NOT PULL.  REMOVED AND REPLACED.
